# SDR CA130922002

- Difficulty date: September 17, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bell 212
- Aircraft time: 26,051 hours
- Engine: Pwa PT6T3B
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Washer
- Part number: 20130922001
- Condition: Failed
- Location: Main Rotor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) TRANSMISSION MOUNT UPPER WASHER FOUND CRACKED DURING DAILY INSPECTION.  1 CRACK FOUND OF LESS THAN .2500" LENGTH STARTING FROM THE OUTSIDE DIAMETER OF THE WASHER.  TRANSMISSION SUPPORT CASE SURFACE INSPECTED FOR DEFECTS, NONE FOUND, AND REPLACEMENT WASHER INSTALLED.
